MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ZENIX; AUTOMATED EXTERNAL DEFIBRILLATOR

ZOLL MEDICAL CORPORATION ZENIX; AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 8116-12-41-01300-00-USA
Medical Device Problem Code Grounding Malfunction (1271)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during incoming inspection, the device failed electrical safety test for ground resistance.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report was not replicated or confirmed.The device was put through extensive testing including full functional testing, defibrillation cycle testing, hi-pot testing, and environmental chamber testing without duplicating the report.The assessment indicated that the device is operating as intended, however, a replacement device will be sent to the customer as a precaution.No trend is associated with reports of this type.

Brand Name
ZENIX
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key24858326
Report Number1220908-2026-01253
Device Sequence Number9036742
Product Code MKJ
UDI-Device Identifier00198843000315
UDI-Public(01)00198843000315(11)260201
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8116-12-41-01300-00-USA
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown